# SDR USAA980344

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 35,858 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING DAILY CHECK VISUAL INSPECTION, FOUND A 5 INCH CRACK BL 0 BETWEEN STATION 727D AND 727E ON FUSELAGE SKIN.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
